Critical decomposable Bellman–Harris processes with two types of particles
Matematičeskie zametki, Tome 43 (1988) no. 2, pp. 276-282
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_43_2_a12,
author = {V. A. Vatutin and S. M. Sagitov},
title = {Critical decomposable {Bellman{\textendash}Harris} processes with two types of particles},
journal = {Matemati\v{c}eskie zametki},
pages = {276--282},
year = {1988},
volume = {43},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_43_2_a12/}
}
V. A. Vatutin; S. M. Sagitov. Critical decomposable Bellman–Harris processes with two types of particles. Matematičeskie zametki, Tome 43 (1988) no. 2, pp. 276-282. http://geodesic.mathdoc.fr/item/MZM_1988_43_2_a12/